12 Publikationen

Alle markieren

[12]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944509
A note on stochastic dominance, uniform integrability and lattice properties
Nendel M (2020)
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY.
PUB | DOI | WoS
 
[11]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2945081 OA
Decomposition of General Premium Principles into Risk and Deviation
Nendel M, Schmeck MD, Riedel F (2020) Center for Mathematical Economics Working Papers; 638, aktual. Version July 2020.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[10]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941873
A semigroup approach to nonlinear Levy processes
Denk R, Kupper M, Nendel M (2020)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 130(3): 1616-1642.
PUB | DOI | WoS
 
[9]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939265 OA
On Nonlinear Expectations and Markov Chains under Model Uncertainty
Nendel M (2019) Center for Mathematical Economics Working Papers; 628.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[8]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937261 OA
A Note on Stochastic Dominance and Compactness
Nendel M (2019) Center for Mathematical Economics Working Papers; 623.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[7]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937258 OA
Convex Semigroups on Banach Lattices
Denk R, Kupper M, Nendel M (2019) Center for Mathematical Economics Working Papers; 622.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[6]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
Submodular Mean Field Games. Existence and Approximation of Solutions
Dianetti J, Ferrari G, Fischer M, Nendel M (2019) Center for Mathematical Economics Working Papers; 621.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013 OA
Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems
Nendel M, Röckner M (2019) Center for Mathematical Economics Working Papers; 618.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934597
Regularity and asymptotic behavior for a damped plate-membrane transmission problem
Barraza Martinez B, Denk R, Hernandez Monzon J, Kammerlander F, Nendel M (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474(2): 1082-1103.
PUB | DOI | WoS
 
[3]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230 OA
A Semigroup Approach to Nonlinear Lévy Processes
Denk R, Kupper M, Nendel M (2019) Center for Mathematical Economics Working Papers; 610.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570 OA
Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem
Barraz Martínez B, Denk R, Hernández Monzón J, Kammerlander F, Nendel M (2018) Center for Mathematical Economics Working Papers; 596.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411 OA
Markov Chains under Nonlinear Expectation
Nendel M (2018) Center for Mathematical Economics Working Papers; 588.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

12 Publikationen

Alle markieren

[12]
2020 | Zeitschriftenaufsatz | E-Veröff. vor dem Druck | PUB-ID: 2944509
A note on stochastic dominance, uniform integrability and lattice properties
Nendel M (2020)
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY.
PUB | DOI | WoS
 
[11]
2020 | Diskussionspapier | Veröffentlicht | PUB-ID: 2945081 OA
Decomposition of General Premium Principles into Risk and Deviation
Nendel M, Schmeck MD, Riedel F (2020) Center for Mathematical Economics Working Papers; 638, aktual. Version July 2020.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[10]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941873
A semigroup approach to nonlinear Levy processes
Denk R, Kupper M, Nendel M (2020)
STOCHASTIC PROCESSES AND THEIR APPLICATIONS 130(3): 1616-1642.
PUB | DOI | WoS
 
[9]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2939265 OA
On Nonlinear Expectations and Markov Chains under Model Uncertainty
Nendel M (2019) Center for Mathematical Economics Working Papers; 628.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[8]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937261 OA
A Note on Stochastic Dominance and Compactness
Nendel M (2019) Center for Mathematical Economics Working Papers; 623.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[7]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2937258 OA
Convex Semigroups on Banach Lattices
Denk R, Kupper M, Nendel M (2019) Center for Mathematical Economics Working Papers; 622.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[6]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
Submodular Mean Field Games. Existence and Approximation of Solutions
Dianetti J, Ferrari G, Fischer M, Nendel M (2019) Center for Mathematical Economics Working Papers; 621.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[5]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936013 OA
Upper Envelopes of Families of Feller Semigroups and Viscosity Solutions to a Class of Nonlinear Cauchy Problems
Nendel M, Röckner M (2019) Center for Mathematical Economics Working Papers; 618.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934597
Regularity and asymptotic behavior for a damped plate-membrane transmission problem
Barraza Martinez B, Denk R, Hernandez Monzon J, Kammerlander F, Nendel M (2019)
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 474(2): 1082-1103.
PUB | DOI | WoS
 
[3]
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2934230 OA
A Semigroup Approach to Nonlinear Lévy Processes
Denk R, Kupper M, Nendel M (2019) Center for Mathematical Economics Working Papers; 610.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[2]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930570 OA
Regularity and Asymptotic Behaviour for a Damped Plate-Membrane Transmission Problem
Barraz Martínez B, Denk R, Hernández Monzón J, Kammerlander F, Nendel M (2018) Center for Mathematical Economics Working Papers; 596.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 
[1]
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2930411 OA
Markov Chains under Nonlinear Expectation
Nendel M (2018) Center for Mathematical Economics Working Papers; 588.
Bielefeld: Center for Mathematical Economics.
PUB | PDF
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung